# SDR JIKA2013090301

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 39,280 hours, 41,069 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED DURING CLIMBOUT, LT "DUCT LEAK" LIGHT ILLUMINATED.  LT BLEED AIR WAS SHUTOFF. AFTER 3 MINUTES LIGHT NEVER EXTINGUISHED.  LT ENGINE WAS SHUTDOWN, DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  FOUND THE SEAL FOR OVERBOARD EXHAUST RECEIVER ON THE LT DE-ICE PRESSURE REGULATOR BLOWN OUT ALLOWING THE HOT EXHAUST AIR INTO THE L/E FAIRING CAUSING THE LT DUCT LIGHT TO ILLUMINATE.  PRESSURIZED LT DE-ICING SYS FOUND THAT THE PRESSURE REGULATOR, PN 38E96-5A WAS ALLOWING TOO MUCH EXHAUST AIR INTO THE RECEIVER CAUSING THE SEAL TO BLOW OUT.  R & R THE LT DE-ICE PRESSURE REGULATOR.  GROUND RUN LEFT ENGINE OPS CHECKED NORMAL.
